MathSciNet Relay Station
MathSciNet bibliographic data
MR2677797 45N05 (34K12 45G99 92D25)
Győri, István; Hartung, Ferenc Asymptotically exponential solutions in nonlinear integral and differential equations. J. Differential Equations 249 (2010), no. 6, 1322–1352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement